# SDR COMA2009081150181

- Difficulty date: August 11, 2009
- Submitted: August 11, 2009
- Operation: Air carrier
- Aircraft: N713CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7245
- Aircraft time: 26,391 hours, 23,736 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R5341260
- Condition: Cracked
- Location: Fuselage
- Part time: 26,391 hours, 23,736 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FRAME CAP ANGLE BEND RADIUS AT FS 559.00 CRACKED AN BL 18.00.  REPAIRED CRACK AT FS 559.00 IAW REO 601R-53-41-260.
